Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions

Yong Chan Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

A sharp norm estimate will be given to the pre-Schwarzian derivatives of close-to-convex functions of specified type. In order to show the sharpness, we introduce a kind of maximal operator which may be of independent interest. We also discuss a relation between the subclasses of close-to-convex functions and the Hardy spaces.

Original languageEnglish
Pages (from-to)131-143
Number of pages13
JournalProceedings of the Edinburgh Mathematical Society
Volume49
Issue number1
DOIs
Publication statusPublished - 2006 Feb 1
Externally publishedYes

Keywords

  • Close-to-convex function
  • Pre-Schwarzian derivative
  • Uniformly locally univalent

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions'. Together they form a unique fingerprint.

  • Cite this